# SDR AMTA200600174

- Difficulty date: March 12, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK INOPERATIVE.  T/S IAW FIM, NO FAULTS.  IAW CREW DEBRIEF- PACK OPERATED NORMAL AFTER RESET.  OPS CHECK GOOD ON GROUND.  (K)
